Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tired princess

accutane initial breakouts/question

ok so, did anyone get a bad break out around the 2nd week of accutane? im on my 13th day of sotret and my skin looks worse than it ever has! mind u ive only had mild acne, so this is wayy worse than ive ever seen!! is this normal?? help :(

Share this post


Link to post
Share on other sites
yeh for me the initial breakout lasted till like week 3ish. then i cleared up like a bitch

how many mg's were u taking??? im on 40mg one day, then 80mg the next.. rotating.. do u think thats too much for me?? i dont have bad acne.. but idk, thats what my derm told me to do!

Share this post


Link to post
Share on other sites
yeh for me the initial breakout lasted till like week 3ish. then i cleared up like a bitch

how many mg's were u taking??? im on 40mg one day, then 80mg the next.. rotating.. do u think thats too much for me?? i dont have bad acne.. but idk, thats what my derm told me to do!

maybe thats why im getting such a bad break out?? ughh i dont know... i called my derm last week and told him i was getting nasty cysts.. but he said thats ok accutane has to bring everything to the surface.. i just feel like ever since i started taking 2 pills a day im breaking out rather than one pill a day how i was doing my first week i had clear skin!!

Share this post


Link to post
Share on other sites

Sometimes people clear up, then later down the line, they get their IB. It's probably better to break out now so things will be clear later. I'm on 40mg a day and am going through the IB (I'm on week 3 or so, I think). I'm also getting extra cysts. Just work through it - things should clear up in time.

Share this post


Link to post
Share on other sites
Sometimes people clear up, then later down the line, they get their IB. It's probably better to break out now so things will be clear later. I'm on 40mg a day and am going through the IB (I'm on week 3 or so, I think). I'm also getting extra cysts. Just work through it - things should clear up in time.

how was your acne lauren? i just feel mine was so mild that to have all this crap on my face sucks :(

but ur so right, id rather get the breakout now and get it out of the way. maybe thats why my derm told me to stick with 40mg one day, then 80mg the next. i guess i should just listen to what he's saying he must know what hes doing right? lol

Sometimes people clear up, then later down the line, they get their IB. It's probably better to break out now so things will be clear later. I'm on 40mg a day and am going through the IB (I'm on week 3 or so, I think). I'm also getting extra cysts. Just work through it - things should clear up in time.

nevermind that question, just realized ive already been reading your log ;)

Share this post


Link to post
Share on other sites
yeh for me the initial breakout lasted till like week 3ish. then i cleared up like a bitch

how many mg's were u taking??? im on 40mg one day, then 80mg the next.. rotating.. do u think thats too much for me?? i dont have bad acne.. but idk, thats what my derm told me to do!

i'm on 40 mg/day...its enough for my level of acne severity, and i really dont wanna go higher just to get the course done earlier. i'd rather stay on the course longer with minimal side effects. but i've still got about 2/3 actives on my face atm, and i'm like 6 weeks in. so its not like i stopped getting pimples completely once me IB cleared up. it is heaps better but.

Share this post


Link to post
Share on other sites
yeh for me the initial breakout lasted till like week 3ish. then i cleared up like a bitch

how many mg's were u taking??? im on 40mg one day, then 80mg the next.. rotating.. do u think thats too much for me?? i dont have bad acne.. but idk, thats what my derm told me to do!

i'm on 40 mg/day...its enough for my level of acne severity, and i really dont wanna go higher just to get the course done earlier. i'd rather stay on the course longer with minimal side effects. but i've still got about 2/3 actives on my face atm, and i'm like 6 weeks in. so its not like i stopped getting pimples completely once me IB cleared up. it is heaps better but.

oh ok, that makes since why im on the 40mg then the 80mg, i think im set for a 4 months course. cus they gave me 4 set derm appts. im guessing if i was doing 6 months of treatment id have 6 appts? lol. thanx for the help :) i ask milllions of questions.. i sit on this website 24-7...

Share this post


Link to post
Share on other sites

i really want to up my dosage, coz i've stopped getting dry skin/lips, but i cant afford to see a dermatologist atm (without insureance its like $150 australian dollars), so i'll have to wait till my 4 month prescription runs out..

Share this post


Link to post
Share on other sites

Im on 20mg a day, 10 in the morning and 10 at night, and OMG my face broke out since day 3 and has continued to do AWFUL and Im only on my 10th day. Im talking at least 7 cysts on my face and I'll usually only get 2 a month. Im so aggervated I want them to clear up!!!

Share this post


Link to post
Share on other sites
Im on 20mg a day, 10 in the morning and 10 at night, and OMG my face broke out since day 3 and has continued to do AWFUL and Im only on my 10th day. Im talking at least 7 cysts on my face and I'll usually only get 2 a month. Im so aggervated I want them to clear up!!!

yea.. i feel you. i am going through the same thing. just remember that the drug is doing its job, and that its pushing everything to the surface, not creating new pimples.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×